Journal of Generalized Lie Theory and Applications

Real Multiplication Revisited

IV Nikolaev

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


It is proved that the Hilbert class field of a real quadratic field $Q(\sqrt{D})$ modulo a power $m$ of the conductor $f$ is generated by the Fourier coefficients of the Hecke eigenform for a congruence subgroup of level $fD$.

Article information

J. Gen. Lie Theory Appl., Volume 10, Number S2 (2016), 5 pages.

First available in Project Euclid: 16 November 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Class field Real multiplication


Nikolaev, IV. Real Multiplication Revisited. J. Gen. Lie Theory Appl. 10 (2016), no. S2, 5 pages. doi:10.4172/1736-4337.1000S2-007.

Export citation